# SDR ASAA2016110318839

- Difficulty date: November 3, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 42,686 hours, 14,154 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 141A671013
- Part serial: 1753
- Condition: Dented
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD E & E BAY ACCESS DOOR EXTERIOR SKIN DENTED. GROUNDED - YES. EVALUATED DENT AND FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 52-41-01.REMOVED DOOR LATCHING MECHANISM IAW CMM 52-48-13. CUTOUT DAMAGE AREA IAW SRM 52-00-01-2R-2. FABRICATED FILLER AND DOUBLER IAW SRM 52-00-01-2R-2. FABRICATED FILLER AND DOUBLER IAW  SRM 52-00-01-2R-2. ALODINED FILLER AND DOUBLER IAW SRM 51-20-01. PRIMED FILLER AND DOUBLER IAW SOPM 20-41-02. INSTALLED REPAIR FILLER AND DOUBLER IAW  SRM 52-00-01-2R-2. REINSTALLED LATCHING MECHANISM AND OPS CHECKED IAW CMM 52-48-13. OPS CHECK GOOD PAINTED REPAIR IAW AMM 51-21-99.
